MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXAK0101
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.A separated report for the versacross dilator is being submitted.Detailed product information was not provided to bsc.Good faith efforts to obtain the information are in progress.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information at this time.A supplemental report will be filed if the information is received.
 
Event or Problem Description
It was reported that versacross connect laac access solution was selected for pulmonary vein isolation.During the procedure when versacross connect for faradrive was inserted into the body for sheath exchange from access sheath to faradrive sheath for transseptal puncture (tsp), the versacross wire tip tangled on itself and was not able to freed up with maneuvering by physician.Thus, a new verscross kit was opened to be used.Hence, the tip of the dilator appeared to be folded back a small amount.The procedure was completed successfully with alternative device.No patient complications were reported.The device is not expected to be return for analysis (disposed).

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BAYLIS MEDICAL COMPANY INC.
5825 explorer drive
mississauga, on L4W 5 P6
CA   L4W 5P6
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key22495175
Report Number2124215-2025-46786
Device Sequence Number8094103
Product Code DXF
UDI-Device Identifier00685447019466
UDI-Public(01)00685447019466
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXAK0101
Device Catalogue NumberVXAK0101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Initial Report FDA Received Date07/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown